# SDR DALA2025031702008

- Difficulty date: March 12, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N3744F
- Make and model: Boeing 737832
- Aircraft serial: 30837
- Aircraft time: 75,525 hours, 28,572 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0854220) CRACK ON WINDOW FRAME UPPER AFT CORNER AREA #1 LH WINDOW (ON REF STEP # 1 CARD 5311-2003). WINDOW FRAME UPPER AFT CORNER AREA #1 LH WINDOW WAS REPAIRED PER ER/A 619132-14AD.
